# SDR DALA2019070504043

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pushrod
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON PUSH ROD OF HOOK AT RUDDER THROW LIMITER. PUSH ROD OF HOOK AT RUDDER THROW LIMITER WAS REPLACED, ADJUSTED AND TESTED PER AMM 27-26-01-000-801, AMM 27-26-01-400-801 AND 2720-2003. (LP1154990)
